# SDR UALA2011061402927

- Difficulty date: June 13, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 59,595 hours, 21,128 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FLIGHT ATTENDANT IN FORWARD GALLEY SMELLED AN ACRID ODOR.  CREW TURNED OFF THE LIGHTS FOR THE FORWARD GALLEY AND THE SMELL DISSIPATED.  DEBRIEFED CABIN CREW UPON ARRIVAL TURNED OFF GALLEY LIGHTS AND CHILLER SMELL DISSIPATED.  FOUND WATER IN CHILLER AND DUCTS DUE DRAIN CLOGGED.  STRONG ACRID ODOR IN CHILLER  COMPARTMENT DF CHILLER INOP.
